# SDR CALA2022090502267

- Difficulty date: September 3, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: R2 Dr Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOORSILL FR68. AS NOTED ON LTPR NR#5001169410- 0020. PERFORMED REPAIR ON R2 DOOR SILL BEAM AT FR68 IAW SRM 53-41-14-300-001 REPAIR PRINCILE 7, CAT "A" MAJOR REPAIR WITH NO ADDITIONAL REQUIREMENTS REFER TO PREVIOUS SIGN OFF FOR WORK PERFORMED. WORK INSPECTED BY 5H0619 PERFORMED REPAIR ON R2 DOOR SILL BEAM FR68 IAW A319 SRM TASK 53-41-14-300-001 REV.141.WORK INSPECTED BY 5H0619.
